# SDR UPS803561

- Difficulty date: June 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Door Light
- Condition: Illuminated
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT TO BOS FROM SDF, DOORS NOT LATCHED LIGHT CAME ON DURING GEAR RETRACTION.  CREW RAN APPROPRIATE CHECKLIST, CYCLED GEAR TWICE, LIGHT WENT OUT.  MAINTENANCE NOTED COMMENT.
